Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

More about invertible operators without roots


Author: Juan J. Schäffer
Journal: Proc. Amer. Math. Soc. 16 (1965), 213-219
MSC: Primary 47.10
DOI: https://doi.org/10.1090/S0002-9939-1965-0173160-7
MathSciNet review: 0173160
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.10

Retrieve articles in all journals with MSC: 47.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0173160-7
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society